| Model Number |
1013753 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Separation (1562); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that during the cardiomems implant procedure, it was not possible to advance the cardiomems delivery catheter through the right ventricular outflow tract over the command 18 guide wire.When it was attempted to bring the sensor back through the sheath, it could not be directed back into the sheath.The sheath, delivery catheter, and command 18 guide wire were removed from the patient at the same time with the sensor outside of the sheath.The procedure was aborted.There were no adverse patient effects and no clinically significant delay in the procedure.There was no additional information provided.
Event or Problem Description
It was reported that during the cardiomems implant procedure, it was not possible to advance the cardiomems delivery catheter through the right ventricular outflow tract over the command 18 guide wire.When it was attempted to bring the sensor back through the sheath, it could not be directed back into the sheath.The sheath, delivery catheter, and command 18 guide wire were removed from the patient at the same time with the sensor outside of the sheath.The procedure was aborted.There were no adverse patient effects and no clinically significant delay in the procedure.Subsequent to the previously filed report, additional information was received that outside the body, the guide wire was removed from the delivery catheter using great force, which snapped the tip off the guide wire.There was no guide wire left in the patient.There was no additional information provided.
Additional Manufacturer Narrative
The device was returned for analysis.The reported difficulty to remove was not confirmed due to device condition.The difficulty to advance was not confirmed because of the reported use state.The noted damage to the coating is likely due to the interaction of associated devices.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that during removal manipulation and/or interaction with the delivery catheter resulted in the reported difficulty to remove and ultimately resulted in the reported/noted detachments (tip/core, polymer coating).There is no indication of a product quality issue with respect to manufacture, design or labeling.